Alert archive / Washington / Winter Storm Warnings in 2016

Winter Storm Warning 5, NWS Seattle, WA

March 12, 2016

NWS Seattle, WA issued this winter storm warning at Mar 12, 2016, 1:59 PM PST. It took effect at Mar 13, 2016, 12:00 PM PDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 12, 2016, 1:59 PM PST (21:59 UTC)
In effect from
Mar 13, 2016, 12:00 PM PDT
Expired
Mar 14, 2016, 12:00 PM PDT
In force
24 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

907 
WWUS46 KSEW 122159
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
159 PM PST SAT MAR 12 2016

WAZ569-131100-
/O.UPG.KSEW.WS.A.0005.160313T1900Z-160314T1900Z/
/O.NEW.KSEW.WS.W.0005.160313T1900Z-160314T1900Z/
/O.CON.KSEW.WW.Y.0018.000000T0000Z-160313T1900Z/
CASCADES OF PIERCE AND LEWIS COUNTIES-
159 PM PST SAT MAR 12 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON PDT SUNDAY...
...WINTER STORM WARNING IN EFFECT FROM NOON SUNDAY TO NOON PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM
WARNING FOR SNOW...WHICH IS IN EFFECT FROM NOON SUNDAY TO NOON
PDT MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* LOCATION...MOUNT RAINIER AND THE ROAD TO PARADISE.

* TIMING...TONIGHT THROUGH MONDAY MORNING.

* MAIN IMPACT...WINTER DRIVING CONDITIONS WITH SLIPPERY ROADS...
  POOR VISIBILITY...AND POSSIBLE TRAVEL DELAYS. 

* OTHER IMPACTS...8 TO 18 INCHES OF SNOW WILL FALL TODAY THROUGH 
  SUNDAY MORNING...THEN ANOTHER 1 TO 2 FEET OF SNOW IS LIKELY NOON 
  SUNDAY THROUGH NOON MONDAY. THE SNOW LEVEL WILL BE AROUND 4000 
  FEET TODAY...THEN REMAIN BETWEEN 2000 AND 3000 FEET SUNDAY 
  THROUGH MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

WAZ567-131100-
/O.UPG.KSEW.WS.A.0005.160313T1900Z-160314T1900Z/
/O.NEW.KSEW.WS.W.0005.160313T1900Z-160314T1900Z/
CASCADES OF WHATCOM AND SKAGIT COUNTIES-
159 PM PST SAT MAR 12 2016

...WINTER STORM WARNING IN EFFECT FROM NOON SUNDAY TO NOON PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM
WARNING FOR SNOW...WHICH IS IN EFFECT FROM NOON SUNDAY TO NOON
PDT MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

* LOCATION...MOUNT BAKER.

* TIMING...SUNDAY AFTERNOON THROUGH MONDAY MORNING.

* MAIN IMPACT...WINTER DRIVING CONDITIONS WITH SLIPPERY ROADS...
  POOR VISIBILITY...AND POSSIBLE TRAVEL DELAYS. 

* OTHER IMPACTS...ANOTHER 1 TO 2 FEET OF SNOW IS LIKELY NOON SUNDAY 
  THROUGH NOON MONDAY. THE SNOW LEVEL WILL BE BETWEEN 2000 AND 3000 
  FEET SUNDAY THROUGH MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

WAZ568-131100-
/O.NEW.KSEW.WW.Y.0019.160313T1900Z-160314T1900Z/
CASCADES OF SNOHOMISH AND KING COUNTIES-
159 PM PST SAT MAR 12 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON SUNDAY TO NOON PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER WEATHER
ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 PM SUNDAY TO NOON
PDT MONDAY.

* LOCATION...CENTRAL CASCADES INCLUDING SNOQUALMIE PASS AND
  STEVENS PASS.

* TIMING...SUNDAY EVENING THROUGH MONDAY MORNING.

* MAIN IMPACT...WINTER DRIVING CONDITIONS WITH SLIPPERY ROADS...
  POOR VISIBILITY...AND POSSIBLE TRAVEL DELAYS. 

* OTHER IMPACTS...10 TO 18 INCHES OF SNOW IS POSSIBLE FROM MIDDAY
  SUNDAY THROUGH MIDDAY MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
4 follow-up statements
045 
WWUS46 KSEW 131034
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
334 AM PDT SUN MAR 13 2016

WAZ569-132330-
/O.CON.KSEW.WS.W.0005.160313T1900Z-160314T1900Z/
/O.CON.KSEW.WW.Y.0018.000000T0000Z-160313T1900Z/
CASCADES OF PIERCE AND LEWIS COUNTIES-
334 AM PDT SUN MAR 13 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...
...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO NOON
PDT MONDAY...

* LOCATION...MOUNT RAINIER AND THE ROAD TO PARADISE.

* TIMING...TODAY THROUGH MIDDAY MONDAY.

* MAIN IMPACT...WINTER DRIVING CONDITIONS WITH SLIPPERY ROADS... 
  POOR VISIBILITY...AND POSSIBLE TRAVEL DELAYS. 

* OTHER IMPACTS...ANOTHER 1 TO 2 FEET OF SNOW IS LIKELY TODAY
  THROUGH NOON MONDAY. THE SNOW LEVEL WILL BE 2500 TO 3500 FEET
  THROUGH TONIGHT...THEN FALL TO 2000 FEET MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

WAZ567-132330-
/O.CON.KSEW.WS.W.0005.160313T1900Z-160314T1900Z/
CASCADES OF WHATCOM AND SKAGIT COUNTIES-
334 AM PDT SUN MAR 13 2016

...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO NOON
PDT MONDAY...

* LOCATION...MOUNT BAKER.

* TIMING...TODAY THROUGH MIDDAY MONDAY.

* MAIN IMPACT...WINTER DRIVING CONDITIONS WITH SLIPPERY ROADS... 
  POOR VISIBILITY...AND POSSIBLE TRAVEL DELAYS. 

* OTHER IMPACTS...ANOTHER 1 TO 2 FEET OF SNOW IS LIKELY TODAY
  THROUGH NOON MONDAY. THE SNOW LEVEL WILL BE 2500 TO 3000 FEET
  TODAY AND FALL TO 2000 FEET ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

WAZ568-132330-
/O.CON.KSEW.WW.Y.0019.160313T1900Z-160314T1900Z/
CASCADES OF SNOHOMISH AND KING COUNTIES-
334 AM PDT SUN MAR 13 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON
PDT MONDAY...

* LOCATION...CENTRAL CASCADES INCLUDING SNOQUALMIE PASS AND STEVENS 
  PASS. 

* TIMING...TODAY THROUGH MIDDAY MONDAY.

* MAIN IMPACT...WINTER DRIVING CONDITIONS WITH SLIPPERY ROADS... 
  POOR VISIBILITY...AND POSSIBLE TRAVEL DELAYS. 

* OTHER IMPACTS...6 TO 16 INCHES OF SNOW IS LIKELY TODAY THROUGH
  NOON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$
158 
WWUS46 KSEW 132214
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
314 PM PDT SUN MAR 13 2016

WAZ567-569-141200-
/O.CON.KSEW.WS.W.0005.000000T0000Z-160314T1900Z/
CASCADES OF WHATCOM AND SKAGIT COUNTIES-
CASCADES OF PIERCE AND LEWIS COUNTIES-
314 PM PDT SUN MAR 13 2016

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON PDT MONDAY...

* LOCATION...THE HIGHWAYS TO MOUNT BAKER AND MOUNT RAINIER

* TIMING...THROUGH MIDDAY MONDAY.

* MAIN IMPACT...WINTER DRIVING CONDITIONS WITH SLIPPERY ROADS... 
  POOR VISIBILITY...AND POSSIBLE TRAVEL DELAYS. 

* OTHER IMPACTS...ANOTHER 1 TO 2 FEET OF SNOW IS LIKELY THROUGH
  NOON MONDAY. THE SNOW LEVEL WILL BE 2500 TO 3000 FEET THIS
  EVENING FALLING TO 2000 FEET ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

WAZ568-141200-
/O.CON.KSEW.WW.Y.0019.000000T0000Z-160314T1900Z/
CASCADES OF SNOHOMISH AND KING COUNTIES-
314 PM PDT SUN MAR 13 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON PDT MONDAY...

* LOCATION...CENTRAL CASCADES INCLUDING SNOQUALMIE PASS AND STEVENS 
  PASS. 

* TIMING...THROUGH MIDDAY MONDAY.

* MAIN IMPACT...WINTER DRIVING CONDITIONS WITH SLIPPERY ROADS... 
  POOR VISIBILITY...AND POSSIBLE TRAVEL DELAYS. 

* OTHER IMPACTS...5 TO 12 INCHES OF SNOW IS LIKELY THROUGH NOON
  MONDAY. THE SNOW LEVEL WILL BE AROUND 2500 FEET THIS EVENING
  FALLING TO AROUND 2000 FEET ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$
267 
WWUS46 KSEW 141107
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
407 AM PDT MON MAR 14 2016

WAZ569-142330-
/O.EXB.KSEW.WW.Y.0019.160314T1900Z-160315T1900Z/
/O.CON.KSEW.WS.W.0005.000000T0000Z-160314T1900Z/
CASCADES OF PIERCE AND LEWIS COUNTIES-
407 AM PDT MON MAR 14 2016

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON PDT TODAY...
...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO NOON PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER WEATHER
ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM NOON TODAY TO NOON
PDT TUESDAY.

* LOCATION...CASCADES OF PIERCE AND LEWIS COUNTIES INCLUDING MOUNT
  RAINIER NATIONAL PARK...WHITE PASS...AND CRYSTAL MOUNTAIN. 

* TIMING...SNOW WILL CONTINUE THROUGH MIDDAY TUESDAY...GRADUALLY
  EASING TUESDAY AFTERNOON AND NIGHT. 

* MAIN IMPACT...WINTER DRIVING CONDITIONS WITH SLIPPERY ROADS... 
  POOR VISIBILITY...AND POSSIBLE TRAVEL DELAYS. 

* OTHER IMPACTS...TOTAL SNOW ACCUMULATION OF 14 TO 28 INCHES IS
  LIKELY TODAY THROUGH TUESDAY...WITH THE HEAVIEST AMOUNTS ON THE
  SOUTH SIDE OF MOUNT RAINIER AROUND PARADISE. THE SNOW LEVEL
  WILL REMAIN NEAR 2000 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

WAZ567-141900-
/O.CON.KSEW.WS.W.0005.000000T0000Z-160314T1900Z/
CASCADES OF WHATCOM AND SKAGIT COUNTIES-
407 AM PDT MON MAR 14 2016

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* LOCATION...THE HIGHWAYS TO MOUNT BAKER AND MOUNT RAINIER

* TIMING...THROUGH MIDDAY MONDAY.

* MAIN IMPACT...WINTER DRIVING CONDITIONS WITH SLIPPERY ROADS... 
  POOR VISIBILITY...AND POSSIBLE TRAVEL DELAYS. 

* OTHER IMPACTS...ANOTHER 3 TO 5 INCHES OF SNOW IS LIKELY THIS
  MORNING. SNOW WILL CONTINUE AT TIMES THIS AFTERNOON THROUGH
  TUESDAY...BUT THE TOTAL ACCUMULATION WILL BE ONLY AROUND 4 TO 8
  INCHES. THE SNOW LEVEL WILL REMAIN NEAR 2000 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

WAZ568-142330-
/O.EXT.KSEW.WW.Y.0019.000000T0000Z-160315T1300Z/
CASCADES OF SNOHOMISH AND KING COUNTIES-
407 AM PDT MON MAR 14 2016

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 AM PDT TUESDAY...

* LOCATION...CENTRAL CASCADES INCLUDING SNOQUALMIE PASS AND STEVENS 
  PASS. 

* TIMING...THROUGH TONIGHT. 

* MAIN IMPACT...WINTER DRIVING CONDITIONS WITH SLIPPERY ROADS... 
  POOR VISIBILITY...AND POSSIBLE TRAVEL DELAYS. 

* OTHER IMPACTS...TOTAL SNOW ACCUMULATION OF 10 TO 20 INCHES IS
  LIKELY TODAY THROUGH TUESDAY. THE HEAVIEST AMOUNTS COULD OCCUR
  ABOVE 2000 FEET ON US HIGHWAY 2 ON THE APPROACH TO STEVENS
  PASS...AS A RESULT OF THE PUGET SOUND CONVERGENCE ZONE EXTENDING
  INTO THE CASCADES. THE SNOW LEVEL WILL REMAIN NEAR 2000 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$
643 
WWUS46 KSEW 141914
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1214 PM PDT MON MAR 14 2016

WAZ569-150500-
/O.EXP.KSEW.WS.W.0005.000000T0000Z-160314T1900Z/
/O.CON.KSEW.WW.Y.0019.000000T0000Z-160315T1900Z/
CASCADES OF PIERCE AND LEWIS COUNTIES-
1214 PM PDT MON MAR 14 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON PDT
TUESDAY...
...WINTER STORM WARNING HAS EXPIRED...

* LOCATION...CASCADES OF PIERCE AND LEWIS COUNTIES INCLUDING MOUNT 
  RAINIER NATIONAL PARK...WHITE PASS...AND CRYSTAL MOUNTAIN. 

* TIMING...SNOW WILL CONTINUE THROUGH MIDDAY TUESDAY...GRADUALLY 
  EASING TUESDAY AFTERNOON AND NIGHT. 

* MAIN IMPACT...WINTER DRIVING CONDITIONS WITH SLIPPERY ROADS... 
  POOR VISIBILITY...AND POSSIBLE TRAVEL DELAYS. 

* OTHER IMPACTS...TOTAL SNOW ACCUMULATION OF 14 TO 28 INCHES IS 
  LIKELY TODAY THROUGH TUESDAY...WITH THE HEAVIEST AMOUNTS ON THE 
  SOUTH SIDE OF MOUNT RAINIER AROUND PARADISE. THE SNOW LEVEL WILL 
  REMAIN NEAR 2000 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

WAZ567-142015-
/O.EXP.KSEW.WS.W.0005.000000T0000Z-160314T1900Z/
CASCADES OF WHATCOM AND SKAGIT COUNTIES-
1214 PM PDT MON MAR 14 2016

...WINTER STORM WARNING HAS EXPIRED...

$$

WAZ568-150500-
/O.CON.KSEW.WW.Y.0019.000000T0000Z-160315T1300Z/
CASCADES OF SNOHOMISH AND KING COUNTIES-
1214 PM PDT MON MAR 14 2016

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
TUESDAY...

* LOCATION...CENTRAL CASCADES INCLUDING SNOQUALMIE PASS AND STEVENS 
  PASS. 

* TIMING...THROUGH TONIGHT.

* MAIN IMPACT...WINTER DRIVING CONDITIONS WITH SLIPPERY ROADS... 
  POOR VISIBILITY...AND POSSIBLE TRAVEL DELAYS. 

* OTHER IMPACTS...TOTAL SNOW ACCUMULATION OF 10 TO 20 INCHES IS
  LIKELY TODAY THROUGH TUESDAY. THE HEAVIEST AMOUNTS COULD OCCUR
  ABOVE 2000 FEET ON US HIGHWAY 2 ON THE APPROACH TO STEVENS
  PASS...AS A RESULT OF THE PUGET SOUND CONVERGENCE ZONE
  EXTENDING INTO THE CASCADES. THE SNOW LEVEL WILL REMAIN NEAR
  2000 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Mar 12, 9:16 AM PST, 4 hours 43 minutes earlier.

Area forecast discussion, Mar 12, 9:16 AM PST, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
916 AM PST SAT MAR 12 2016

.SYNOPSIS...RAIN WILL CHANGE TO SHOWERS AND ISOLATED THUNDERSTORMS
THIS AFTERNOON AS THE COLD FRONT OVER WESTERN WASHINGTON THIS
MORNING MOVES EAST. A STRONG FRONT WITH A DEEP SURFACE LOW SHOULD
PRODUCE VERY WINDY WEATHER SUNDAY AND SUNDAY EVENING...PLUS LOWLAND
RAIN AND SNOW IN THE MOUNTAINS. COOL MOIST WESTERLY FLOW WILL
MAINTAIN SHOWERS MONDAY AND TUESDAY WITH MORE MOUNTAIN SNOW.
AN UPPER LEVEL RIDGE IS EXPECTED TO BRING SUNNY WEATHER THURSDAY AND
FRIDAY.

&&

.SHORT TERM...THE COLD FRONT OVER PUGET SOUND AT 16Z/8 AM WILL FALL
APART AS IT MOVES OVER THE CASCADES THIS MORNING. SHOWERS ARE
ALREADY MOVING INLAND ALONG THE COAST WITH ISOLATED THUNDERSTORMS
OVER THE COASTAL WATERS. IR IMAGERY SHOWS THE FETCH OF COLD UNSTABLE
AIR BEHIND THE FRONT EXTENDING ALL THE WAY OUT TO 140W THIS MORNING.
THUNDERSTORMS ARE IN THE FORECAST FOR THE COAST AND COASTAL WATERS
THIS MORNING AND FOR ALL OF W WA THIS AFTERNOON AND EARLY EVENING.
SHOWERS WILL CONTINUE THROUGH TONIGHT.

COOLER AIR ALOFT WILL LOWER SNOW LEVELS OVER THE CASCADES BELOW PASS
LEVELS BY LATE AFTERNOON. SNOW SHOWERS OVER THE CASCADES MAY BE
HEAVY AT TIMES...BUT SNOW ACCUMULATIONS SHOULD REMAIN BELOW ADVISORY
LEVELS FOR MOST OF THE AREA. A SNOW ADVISORY WILL REMAIN IN EFFECT
FOR THE MOUNT RAINIER AREA THROUGH TONIGHT.

LATEST GFS ECMWF AND CANADIAN MODELS ARE IN GOOD AGREEMENT FOR THE
TRACK AND STRENGTH OF THE STRONG 978 MB LOW THAT IS EXPECTED TO
TRACK NE ACROSS THE OLYMPICS AROUND 00Z/5 PM SUNDAY AFTERNOON. THE
NAM IS THE ONLY MODEL THAT TAKES THE LOW FARTHER SOUTH. THIS IS A
CLASSIC PUGET SOUND WINDSTORM SCENARIO. THE GOOD MODEL AGREEMENT 36
HOURS OUT STILL DOES NOT MEAN THAT THIS WILL BE THE ACTUAL TRACK OF
THE LOW...BUT IT SURE INCREASES CONFIDENCE IN THE MODELS. THIS
SOLUTION WOULD MEAN THAT THE BACK BENT OCCLUSION WRAPPING AROUND THE
LOW STANDS A FAIR CHANCE OF MOVING UP PUGET SOUND...GIVING AT LEAST
A GLANCING BLOW TO THE INTERIOR. FORECASTS WILL GO WITH THE STRONGER
MODEL SOLUTIONS. MODEL TIMING HAS WINDS INCREASING TO WARNING LEVELS
CLOSE TO 00Z/5 PM ALONG THE CENTRAL COAST AND OVER PUGET
SOUND...THEN SPREADING TO THE N COAST AND N INTERIOR AROUND 02Z/7
PM. STRONGEST SUSTAINED WINDS SHOULD BE IN THE 35-45 MPH RANGE WITH
THE STRONGEST GUSTS NEAR 70 MPH. THERE WILL BE A SURGE OF WESTERLY
WINDS THROUGH THE STRAIT OF JUAN DE FUCA BEHIND THE LOW EARLY SUNDAY
EVENING...BUT THESE WINDS LOOK A NOTCH WEAKER. WINDS SHOULD WEAKEN
GRADUALLY THROUGH THE REMAINDER OF SUNDAY EVENING.

PRECIPITATION WILL BE HEAVIER WITH THIS SYSTEM THAN TODAYS FRONT.
THE INTERIOR LOWLANDS SHOULD GET AROUND 0.50 TO 1.00 INCH OF
RAIN...WITH AROUND 1.00 TO 1.75 INCHES AT THE COAST. COOL MOIST
WESTERLY FLOW WILL CONTINUE BEHIND THE SYSTEM ON MONDAY FOR SHOWERY
WEATHER...WITH THE AIR MASS DRYING SOMEWHAT ON MONDAY NIGHT. THE
SNOW LEVEL WILL BE 2500 TO 3000 FT SUNDAY AND SUNDAY NIGHT...THEN
FALL TO AROUND 2000 FT MONDAY AND MONDAY NIGHT. SO THE HIGHWAY
PASSES OVER THE CASCADES...INCLUDING SNOQUALMIE PASS WILL RECEIVE
SNOW. SNOWFALL TOTALS OF 12 TO 18 INCHES ARE LIKELY FOR THE PERIOD
SUNDAY THROUGH MONDAY NIGHT FOR SNOQUALMIE PASS AND STEVENS
PASS...AND 2 TO 3 FT OF NEW SNOW IS LIKELY FOR PARADISE AND MOUNT
BAKER. A WINTER STORM WATCH IS IN EFFECT FOR PARADISE AND MOUNT
BAKER. KAM

.LONG TERM...PREVIOUS DISCUSSION FROM THE 303 AM AFD...AN UPPER
RIDGE WILL BEGIN BUILDING WELL OFFSHORE ON TUESDAY...BUT A WEAKENING
FRONTAL SYSTEM ON THE EAST SIDE OF THE RIDGE WILL MOVE THROUGH THE
FORECAST AREA. THIS SYSTEM WILL HAVE MUCH LESS IMPACT WITH REGARD TO
WIND AND PRECIPITATION AMOUNTS... ALTHOUGH THE SNOW LEVEL WILL STILL
BE ONLY AROUND 2500 FT. SHOWERS SHOULD DECREASE MORE ON WEDNESDAY AS
THE UPPER RIDGE BUILDS AND APPROACHES 130W...AND WE CAN EXPECT SUNNY
WEATHER THURSDAY AND FRIDAY AS THE RIDGE MOVES INTO THE OFFSHORE
WATERS AND THEN TO THE COAST. MCDONNAL

&&

.AVIATION...A BROAD UPPER TROUGH WILL REMAIN OVER THE REGION THROUGH
SUNDAY. MODERATE SW FLOW ALOFT WILL BECOME STRONG S-SW FLOW ALOFT
SUNDAY/SUNDAY NIGHT AS A STRONGER LOW PRESSURE SYSTEM TRACKS ACROSS
THE AREA. WEAKLY UNSTABLE AND MOIST WITH SHOWERS....AND ISOLATED
THUNDERSTORMS TODAY. RAIN WILL INCREASE SUNDAY...THEN BECOME SHOWERY
SUNDAY NIGHT. MOSTLY VFR CIGS TODAY THROUGH SOME SHOWERS COULD
TEMPORARILY PRODUCE MVFR CIGS.

KSEA...S WIND 10-15 KT W/ GUSTS 25 KT EASING TONIGHT.

VERY STRONG S-SW WINDS LIKELY TO DEVELOP LATE SUNDAY AFTERNOON AND
EVENING. SURFACE SPEEDS COULD REACH 30-35 KT W/ SURFACE GUSTS UP TO
60 KT. DTM

&&

.MARINE...POST FRONTAL ONSHORE FLOW WILL PRODUCE SMALL CRAFT WINDS
OVER THE WATERS AT TIMES THROUGH SUNDAY MORNING. SEAS WILL ALSO BE
GRADUALLY BUILDING TO 10 TO 15 FEET TODAY...THEN TO 20 TO 26 FEET
SUNDAY.

MODELS ARE IN GOOD AGREEMENT THIS MORNING ABOUT THE TRACK OF
A DEEP LOW SUNDAY AFTERNOON AND NIGHT. THE LOW WILL DEVELOP OFF
THE OREGON COAST SUNDAY THEN MOVE NORTHEAST ACROSS WASHINGTON SUNDAY
EVENING. THE CENTER OF THE LOW IS FORECAST TO HAVE A SURFACE PRES
CLOSE TO 975-980 MB. AS IT MOVES ACROSS WASHINGTON THE KPDX-KBLI PRES
GRADIENT COULD GET AS HIGH AS +17 MB. AFTER THE LOW PASSES STRONG
ONSHORE FLOW WILL DEVELOP WITH THE KUIL-KBLI GRADIENT.

STRONG WINDS OF AT LEAST GALE FORCE ARE PROBABLE OVER ALL WATERS.
STORM FORCE WINDS ARE POSSIBLE OVER THE COASTAL WATERS AND BRIEFLY
IN SOME INTERIOR WATERS ALONG AND S OF THE LOW TRACK WHICH REMAINS
WHICH REMAINS SOMEWHAT IN QUESTION. NO CHANGES TO THE WATCHES THIS
MORNING.

SEAS WILL BUILD TO 20 TO 26 FT SUNDAY NIGHT  WITH THE HIGHEST SEAS
AROUND THE GRAYS HARBOR AREA. SOME BEACH EROSION IS LIKELY TO OCCUR.

ONSHORE FLOW WILL DIMINISH MONDAY AND TUESDAY. HIGH PRES WILL
BUILD OVER THE AREA WEDNESDAY. CHB/DTM

&&

.HYDROLOGY...THE SKOKOMISH RIVER WILL PROBABLY FLOOD AGAIN AROUND
SUNDAY NIGHT. A FLOOD WATCH HAS BEEN ISSUED FOR MASON COUNTY.

OTHERWISE FLOODING IS NOT EXPECTED ON AREA RIVERS FOR THE NEXT
WEEK.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...HIGH WIND WATCH FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT
     FOR BELLEVUE AND VICINITY-BREMERTON AND VICINITY-EAST PUGET
     SOUND LOWLANDS-EVERETT AND VICINITY-HOOD CANAL AREA-LOWER
     CHEHALIS VALLEY AREA-SEATTLE AND VICINITY-SOUTHWEST
     INTERIOR-TACOMA AREA.

     COASTAL FLOOD ADVISORY UNTIL 9 AM PST THIS MORNING FOR ADMIRALTY
     INLET AREA-BREMERTON AND VICINITY-EVERETT AND VICINITY-HOOD
     CANAL AREA-SEATTLE AND VICINITY-SOUTHWEST INTERIOR-TACOMA
     AREA.

     WINTER WEATHER ADVISORY UNTIL NOON PDT SUNDAY FOR CASCADES OF
     PIERCE AND LEWIS COUNTIES.

     WINTER STORM WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING
     FOR CASCADES OF PIERCE AND LEWIS COUNTIES-CASCADES OF
     WHATCOM AND SKAGIT COUNTIES.

     FLOOD WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING FOR
     HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA-OLYMPICS.

     HIGH WIND WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR
     ADMIRALTY INLET AREA-SAN JUAN COUNTY-WESTERN SKAGIT COUNTY-
     WESTERN WHATCOM COUNTY.

     HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
     CENTRAL COAST-NORTH COAST.

PZ...SMALL CRAFT ADVISORY FOR ROUGH BAR UNTIL 5 AM PDT SUNDAY FOR
     GRAYS HARBOR BAR.

     STORM WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
     COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60
     NM-COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10
     NM-COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10
     TO 60 NM-COASTAL WATERS FROM JAMES ISLAND TO POINT
     GRENVILLE OUT 10 NM-COASTAL WATERS FROM POINT GRENVILLE TO
     CAPE SHOALWATER 10 TO 60 NM-COASTAL WATERS FROM POINT
     GRENVILLE TO CAPE SHOALWATER OUT 10 NM.

     GALE WARNING UNTIL NOON PST TODAY FOR COASTAL WATERS FROM CAPE
     FLATTERY TO JAMES ISLAND 10 TO 60 NM-COASTAL WATERS FROM
     CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-COASTAL WATERS FROM
     JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-COASTAL WATERS
     FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-COASTAL
     WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
     COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT
     10 NM.

     GALE WATCH FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT FOR
     ADMIRALTY INLET-CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
     EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-NORTHERN
     INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-PUGET SOUND
     AND HOOD CANAL-WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE
     FUCA.

     GALE WARNING UNTIL 10 AM PST THIS MORNING FOR EAST ENTRANCE U.S.
     WATERS STRAIT OF JUAN DE FUCA-NORTHERN INLAND WATERS
     INCLUDING THE SAN JUAN ISLANDS.

     SMALL CRAFT ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR ADMIRALTY
     INLET-PUGET SOUND AND HOOD CANAL-WEST ENTRANCE U.S. WATERS
     STRAIT OF JUAN DE FUCA.

&&

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 2:48 AM PSTSmall Craft Advisory for Rough BarSEW4 days
Mar 12, 3:33 AM PSTFlood WatchSEWMason47 hr
Mar 12, 3:43 AM PSTWinter Storm WatchSEW10 hr
Mar 12, 1:58 PM PSTHigh Wind WarningSEWSan Juan31 hr
Mar 12, 1:59 PM PSTWinter Weather AdvisorySEW69 hr
Mar 12, 3:17 PM PSTGale WarningSEW29 hr
Mar 12, 3:17 PM PSTStorm WarningSEW29 hr

Nearby

Winter Storm Warnings in Washington, 2016Every winter storm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.